# SDR DXTA200501015

- Difficulty date: October 10, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N224QS
- Make and model: Amd FALCON2000
- Aircraft serial: 124
- Aircraft time: 4,565 hours, 2,849 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 803682
- Part serial: 0790
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH AT 170K THE GEAR HANDLE WAS PUT DOWN, BUT JUST THE 3 RED LTS CAME ON AFTER 20 SEC THE GEAR HANDLE STARTED TO FLASH. THE GEAR WAS EXTENDED USING THE EMER GEAR PULL HANDLE. 3 GREEN CAME ON. - REMOVED L/H MLG DOOR PROX SWITCH, P/N 803682, S/N 0790. NEW PROX SWITCH P/N 803682, S/N 1256. REMOVED RT MLG DOOR PROX SWITCH, P/N 803682, 0956, & INSTALLED NEW SWITCH, P/N 803682, S/N 1225. PERFORMED FUNCTIONAL EXTENSION / RETRACTION TEST OF LANDING GEARS + DOORS, FUCTIONAL CHECK GOOD WITH NO DEFECTS NOTED. DONE IAW F-200 MM CHAP 07-100, 52-300 & 32-311. DETAILS REF FAS05-102.
